MathSciNet Relay Station
MathSciNet bibliographic data
MR577178 (81e:81011) 81B05
Cirelʹson, B. S. Quantum generalizations of Bell's inequality. Lett. Math. Phys. 4 (1980), no. 2, 93–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement